# SDR SWIA200717923

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OTBD HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR OUTER HANDLE AS PER CRJ200 AMM 52-11-03-000-802 AND 52-11-03-400-802.
